It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-07-2003, 07:22 AM   #1
Newbie
 
Join Date: May 2003
Location: rockford, Il. USA
Posts: 2
KarenAngel HB User
Post question about dle

HI,
I was diagnosed 2 yeasr ago with scle( sub acute le) , I have a spot on my face ( nickle size and very noticible) that has increased slowly in size, redness, scaly and the biopsy came back lupus, not which type. The doctor thinks that plaquinil will help decrease this spot. Has anyone used it for this with good results? I have few other symptoms , this past year I have had bumps on my fingers that are more frequent, and they itch for a while then stop , but the bumps are still there. this is possiblty related too. Does any one here have dle? my mother had sle , so I am very fimiliar with the symptoms of it, and so far mine has not turned to that type.
Thank-you for any response!

 
Old 05-07-2003, 01:53 PM   #2
Junior Member
 
Join Date: Apr 2003
Location: Texas
Posts: 31
UpACreek HB User
Post

Plaquinil is a very good medicine! I have taken it a long time. Surely it will help you too. Did your mother takes it too? Just be sure to take it with a meal, helps a lot on possible tummy upset. Good luck.

 
Sponsors Lightbulb
   
Old 05-08-2003, 03:31 PM   #3
Newbie
 
Join Date: May 2003
Location: rockford, Il. USA
Posts: 2
KarenAngel HB User
Post

up a creek.. thank-you so much for writing, i may try plaquinil , your response helps a lot!

 
Old 07-13-2003, 03:17 PM   #4
Junior Member
 
Join Date: Apr 2003
Location: argyll, united kingdom
Posts: 17
rayofsunshine HB User
Cool

i have discoid lupus, i have been taking hydroxychloroquine for nearly 3 years. before i took this, i suffered with really extreme rashes an my face, and anywhere that was exposed to the sun. since starting this treatment i have my rashes disapear{what a relief}. still get alittle bit of rash now and again, but nothing as bad or noticeable as before, hope this helps, sarah.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
who diagnosed you with VN initially? charlotte67 Inner Ear Disorders 12 11-11-2007 10:17 AM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 12:10 PM
Question on behavior with certain substances in post-Detox life tyler7 Addiction & Recovery 4 10-15-2004 06:03 AM
Silly question -T- Asthma 4 10-06-2004 09:46 AM
Acne Food Question - Is This OK To Eat, PLEASE Help Legend#14 Acne 68 06-06-2004 04:21 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



VeeJ (172), ladybud (43), AngelicBrat (16), luca689 (7), neveragain444 (6), ksp (6), luvinmusiq (5), brooklyngirl (4), Daisygrace (4), AgedFlowerChild (3)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:46 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!